# SDR CA061018010

- Difficulty date: September 20, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 21,786 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Part serial: MX297548C
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE SPLINE REPLACEMENT IT WAS NOTICED THAT A CASTING DEFECT HAD BEEN FOUND AT THE BASE OF THE PUMP BELOW A FITTING.  THE NATURE OF THE CASTING DEFECT IS WHAT IS TERMED AS A COLD SHUNT.  A FLOURSECENT PENETRANT INSPECTION WAS CARRIED OUT AND THE COLD SHUNT WAS NOT FUSED CREATING A FATIQUE CRACK SINCE THE PUMP HAD BEEN IN SERVICE FOR SOME TIME.  PUMP WAS REJECTED. (TC NR 20061018010)
